# SDR UALA2012120406935

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,974 hours, 10,738 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R UPPER FRAME CRACKED AT FASTENER HOLE FOR GATE ATTACH POINT, APPROX MID SPAN OF FRAME.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  MANUFACTURED & INSTALLED REPAIR DOUBLER PER ECRA 5211-01267.
